×

zbMATH — the first resource for mathematics

Description of covers of varieties of Abelian lattice-ordered groups. (English) Zbl 0632.06023
Translation from Sib. Mat. Zh. 28, No.3(163), 66-69 (Russian) (1987; Zbl 0622.06014).

MSC:
06F20 Ordered abelian groups, Riesz groups, ordered linear spaces
08B15 Lattices of varieties
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] V. M. Kopytov, Lattice-Ordered Groups [in Russian], Nauka, Moscow (1984). · Zbl 0567.06011
[2] V. M. Kopytov, ?A non-Abelian variety of lattice-ordered groups in which each solvable ?-group is Abelian,? Mat. Sb.,126 No. 2, 247-266 (1985). · Zbl 0574.06012
[3] G. M. Bergman, ?Specially ordered groups,? Commun. Alg.,12, Nos. 19-20, 2315-2333 (1984). · Zbl 0537.06014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.